Doctor insights on:
Serotonin Syndrome Long Term Effects
Depends: some cases the symptoms are mild and hardly noticed (increased reflexes and mild hyper-vigilance) . Some acute cases require urgent intervention to avoid the consequences of a sustained elevated temperature (acidosis, renal failure due to muscle breakdown) Elevated blood pressure can cause problems. Sleep can be disrupted. Mania can be precipitated. See MD if you think you have this problem. ...Read moreGet help now ›
Complex as can be grouped with neuroleptic malignant syndrome. Characterized by hyperthermia, muscle rigidity, altered mental status, usually associated with medicines that block or deplete dopamine, such as most anti-psychotics, and ssri antidepressants. May be precipitated by fever, infection, high environmental temperatures. Can be life ...Read more
I had serotonin syndrome after being given zyvox while on 40 mg of Paxil six years ago. What are long term effects? I still do not feel like myself.
Well: I am not aware of any long term affects from seratonin syndrome. As a result, however, you probably got off all the meds that could help. Not feeling well may be related to undertreated anxiety but not due to brain damage from seratonin syndrome. Sleeping well? Panic attacks, sad? Low energy? It could be the same issues for which u were taking the meds 6 years ago. Good luc but care if not get. ...Read moreGet help now ›
Combo or high dose: Serotonin syndrome is too much serotonin in the brain. If you have tolerated zoloft for a long time, than your chances of developing the syndrome are low, unless your dose was increased or another med added. Other psychotropics, pain meds (e.g. Ultram), migraine meds (triptans), HIV meds, stimulants & hallucinogens w/ zoloft can raise the risk. Inform your doctor of all the meds you're taking. ...Read moreGet help now ›
Can serotonin syndrome (3 times) cause long term muscle weakness, tachycardia, twitching and cognitive impairment? Would it be permanent?
See a doctor: you need to see a doctor serotonin syndrome patient should be under the care of a specialist with medication it will not be permanent should be controlled my medication stay with your physician and follow their instructions ...Read moreGet help now ›
NMS?: You might be thing of NMS which can occur with antipsychotic meds ...Read moreGet help now ›
Muscle damage from serotonin syndrome. Is it permanent? If not, how do the muscles repair themselves? How long would CK remain elevated?
Serotonin Syndrome: There should be complete recovery without any sequelae, unless it is treated late or there is organ damage. However - this is somewhat rare. Most symptoms resolve after the drug is completely washed out of the body. Hope that helps! ...Read moreGet help now ›
Should discontinuing my medication get rid of serotonin syndrome? Went to ER and they did nothing. How long will it take for me to recover?
Serotonin Syndrome: The major symptoms can sometimes dissipate as quickly as 24 hours. I have only seen a handful of patients with this condition. For most of them it took several days for them to solidly feel better. ...Read moreGet help now ›
Hello. I took approximately 2.5-3mg of Ativan today. I also took one 60mg vyvanse. I also drank caffeine and took maybe 5mg of dxm. Is this going to give me serotonin syndrome? And also how long will it take for all the drugs to leave my urine? Thank you.
Keep it up..: Keep up the good work......will talk tomorrow. ...Read moreGet help now ›
Can prolonged serotonin syndrome (4 1/2 months of savella and tramadol taken together) cause damage to the central nervous system?
Serotonin Syndrome: It's possible, if a hypertensive crisis or spike in BP occurred . Micro vascular CNS infarcts may be a residual. It doesn't seem likely as it went on for months and would have been picked up by your md. Serotonin syndrome is a serious condition which makes people very sick. Symptoms are significantly debilitating. Milder forms would be very unlikely to leave sequelae. ...Read moreGet help now ›
Given Lexapro 5mg (only med), afraid of serotonin syndrome. Many symptoms of ss are the same as the listed side effects for lexapro. How do u tell?
Temperature: You are conceptualizing it right although there is the issue of magnitude. Also, the incidence of serotonin syndrome being quite low. An important issue that occurs in serotonin syndrome is the disruption in thermoregulation resulting in very elevated body temperatures. This is not commonly seen as a side effect to lexapro. I would talk with your prescribing doctor about your concerns! ...Read moreGet help now ›
- Talk to a doctor live online for free
- Post concussion syndrome long term effects
- Down syndrome long term effects
- Long term effects of fetal alcohol syndrome
- Long term effects of carpal tunnel syndrome
- Are there any long term effects to taking zyrtec everyday?
- What are the long term effects of taking miralax?
- Long term effects of mono
- Long term effects of spironolactone
- Talk to a pharmacologist online for free